# SDR IPXA2020070757448

- Difficulty date: June 30, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- Aircraft time: 50,381 hours, 16,048 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Panel
- Part number: 145T587657
- Condition: Damaged
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, DAMAGE ON MAIN DECK CARGO FLOOR PANEL 241JFF AT BS 933. BETWEEN LBL 54.75 TO LBL 77.5.  FABRICATED A REPLACEMENT FLOOR PANEL IAW EO B767-5320-9693-I.
